# SDR AWXA0000848

- Difficulty date: November 2, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775541
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, MULTIPLE CRACKS AND REPAIRS ON FUSLAGE SKIN AT STA 727 TO 787, STR 15R TO 20R.  REMOVED DAMAGED SECTION OF SKIN, FABBED AND INSTALLED REPLACEMENT SKIN AND REPAIR PARTS IAW AWA ER 15-5331-00283-DL1.
